# SDR ASAA1159967

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 17,985 hours, 5,441 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR KICKED OFF BUS.  ACCOMPLISHED FIM TASK 49 60 00 810 817 SPEED SENSOR 1 OR 2 SHOWS CIRCUIT FAILURE.  FOUND NUMEROUS FAULTS ON NR 1 SPEED SENSOR.  REPLACED SPEED SENSOR PER M/M 49 61 21.  GROUND VERIFICATION CHECKS GOOD.
